# SDR SWAA2021072734083

- Difficulty date: December 3, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E RBL13 WL156. MARKED / EVALUATED CRACKED; TRACK FOUND TO BE OUT OF LIMITS. IAW SRM 53-00-53-1A-2 REMOVED AND REPLACED WITH REPAIR IAW SRM 53-00-53-1A-2 DWG 146A7500 REV: A; SRM 51-40-02; SRM 51-40-05; SRM 53-00-53-2A-3 REPAIR 3
